# SDR 2008UALA01233

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727d S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT LOWER FUSELAGE STA 727D BETWEEN STR 22R AND 23R FRAME LOWER FLANGE OTBD SURFACE HAS TOOLING DAMAGE.  MAJOR REPAIR ACCOMPLISHED: CUT OFF LWR FLANGE. FABRICATED & INSTALLED REPAIR ANGLE & FILLER.
